On the Means of an Entire Function and its Derivatives
Mathematica balkanica, Tome 11 (1997) no. 1-2, p. 125
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1997_11_1-2_a12,
author = {Maria I. Mitreva},
title = {On the {Means} of an {Entire} {Function} and its {Derivatives}},
journal = {Mathematica balkanica},
pages = {125},
year = {1997},
volume = {11},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_1997_11_1-2_a12/}
}
Maria I. Mitreva. On the Means of an Entire Function and its Derivatives. Mathematica balkanica, Tome 11 (1997) no. 1-2, p. 125. http://geodesic.mathdoc.fr/item/MABA_1997_11_1-2_a12/